this issue
previous article in this issuenext article in this issue

Document Details :

Title: A Reassessment of the Life and Mathematical Problems of Anania Širakac'i
Author(s): GREENWOOD, Tim
Journal: Revue des √Čtudes Arm√©niennes
Volume: 33    Date: 2011   
Pages: 131-186
DOI: 10.2143/REA.33.0.2144982

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here